How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52548
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I wonder if Saphris (10mg at night) is worsening my anxiety

Customer Question

I wonder if Saphris (10mg at night) is worsening my anxiety and depression
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I was labled bi-polar and put on saphris along with Lamictal (200mg). My anxiety and depression worsened and was told to stop the lamictal cold turkey 9 days ago. My symptoms seem to be worse than before I started any meds and I don't believe I am really bipolar. Can these meds cause mopre problems or could it be withdraw symptoms?
JA: Anything else I can tell the Doctor before I connect you two?
Customer: That should sum it up.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 8 months ago.
Thanks for this questionThe meds can certainly cause more problems AND cause withdrawal bothSo it seems like you are having withdrawal symptoms to me right now.MAybe I can help with a diagnosis if you tell me your symptomsWhy did they suggest bipolar?